# SDR 0302109945

- Difficulty date: October 30, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- Aircraft time: 68,539 hours, 71,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN SKIN AT NR 6 FORWARD STOP OF DOOR 1L.  REPAIRED PER EA 99-196420.
